HA complicationsEurasia

Correction of complication after dermal fillers application

Product: Filler Corrector

Professional Photo

Dr. Sevinj Abdullayeva

Dermatologist

Published on 12/28/2023

Clinical case description

The application of dermal fillers may result in a vascular complication as in the case reported by Dr. Sevinj Abdulayeva, from Azerbaijan. After rhinomodeling with dermal fillers, a blockage occurred, posing a potential risk of tissue necrosis for the patient. Comprehensive management of such complications is essential, with the focal point of treatment being the hyaluronidase, present in pbserum's Filler Corrector produced with the most sophisticated recombinant technology.

Before and after photos

If you wish to learn more about this case, please get in touch with our medical team; and if you are interested in attending a face to face workshop, contact the distributor in your country.

Continue your training at pbserum academy

If you are interested in documenting your clinical case, contact us